# SDR ASAA2021092836110

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,551 hours, 7,057 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 18,00' LEFT SIDE WINDOW OVERHEAT CAUTION ILLUMINATED. COMPLETED QRH PROCEDURE - WINDOW HEAT ILLUMINATED AGAIN. GROUNDED - YES. REF B737-900ER FIM 30-41 TASK 801 BITE SHOWS LH WINDOW SENSOR FAULT. VERIFIED FAULT REF FIM 30-41 TASK 811 PRIMARY SENSOR WAS OUT OF LIMITS. SWITCHED TO SPARE SENSOR. FAULT NO LONGER ACTIVE ALL TEST PASS WINDOW HEATS NORMALLY.
